# SDR CALA2025081407737

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,846 hours, 28,604 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141A57703
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 328, LBL45 HAS CORROSION ON THE END OF SEAT TRACK.   REMOVED CORROSION, ORIGINAL THICKNESS 0.135, LOSS 0.0195, REMAINING 0.115 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 FIG 105 STEP B AND BAC DWG 141A5770 REV 'A'.  LOCATED AND DRILLED NEW SEAT TRACK IAW DWG 141A5770 REV A.
